# SDR USAA2014122900001

- Difficulty date: December 23, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,499 hours, 8,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367401100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK DELAMINATION ON FLOOR PANEL 131CF BETWEEN FRAME 24 TO 28 & BETWEEN STRINGER 29L TO 32L.  REPLACED FLOOR PANEL 131CF IAW SRM 53-02-00 FIG 209.
